# SDR FDEA201103020818

- Difficulty date: March 2, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- Aircraft time: 41,577 hours, 28,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363732
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK FLANGE STA. 690 - 480 LBL 25 MAIN CABIN.  REMOVED SEAT TRACK SECTION FROM BS 480 - BS 690 AND SPLICES, FABRICATED NEW SEAT   TRACK SECTION, FABRICATED 2 SPLICES ANGLES AND 1 STRAP SPLICE, LOCATED AND DRILLED PARTS, INSTALLED NEW SEAT TRACK SECTION AT LBL 25 BS 480 TO BS 690. INSTALLED SPLICES AT BS 690 IAW SRM 53-10-5 FIG 1 AND SRM 51-30-2.
